# SDR ASAA2017052821093

- Difficulty date: May 28, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 55,670 hours, 25,002 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880039
- Condition: Cracked
- Location: Bs 224
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 WINDOW FRAME HAS CRACKS IN SECOND HOLE FROM BOTTOM CORNER AT 3 AND 9 O'CLOCK POSTIONS, DETECTED AT INITIAL EDDY CURRENT SCAN.  ACFT GROUNDED.  REPAIRED DAMAGE TO WINDOW FRAME IAW T/C SB737-53-1345-NG-1L.
